# SDR UPS205579

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1518352
- Condition: Corrosion
- Location: Bs 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON HORIZONTAL STIFFENER BS 358 LBL 6 AND WL 149.  CORROSION OUT OF LIMITS, REMOVED DAMAGED STIFFENER, FABRICATED AND INSTALLED NEW PARTS PER SRM 51-30-2, 51-10-1 AND DWG-18417.
